# SDR CALA9701616

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN UPPER RIB TO STRINGER CLIP/BRACKET JUST AFT OF TANK ACCESS 634 AT INBOARD RIB, STA XORS 402.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-31-1.
